# SDR CA050405008

- Difficulty date: March 26, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7014300901
- Part serial: 0208B83
- Condition: Failed
- Location: Efis
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISPLAY COLORS CHANGED, FUNCTION NORMAL UNIT GROUND TESTED.  NORMAL. REPLACED WITH REPAIRED EXCHANGE UNIT.  THIS WAS APPROXIMATELY 14 HOURS AFTER LIGHTNING STRIKE.
